Annales AcademiŠ Scientiarum FennicŠ
Mathematica
Volumen 33, 2008, 281-293

LOCAL CONVEXITY PROPERTIES OF j-METRIC BALLS

Riku KlÚn

University of Turku, Department of Mathematics
FI-20014 Turku, Finland; riku.klen 'at' utu.fi

Abstract. This paper deals with local convexity properties of the j-metric. We consider convexity and starlikeness of the j-metric balls in convex, starlike and general subdomains of Rn.

2000 Mathematics Subject Classification: Primary 30F45; Secondary 30C65.

Key words: j-metric ball, local convexity.

Reference to this article: R. KlÚn: Local convexity properties of j-metric balls. Ann. Acad. Sci. Fenn. Math. 33 (2008), 281-293.

Full document as PDF file

Copyright © 2008 by Academia Scientiarum Fennica